On the nonlinearity of linear recurrence sequences

Igor E. Shparlinski*, Arne Winterhof

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We obtain an upper bound on exponential sums of a new type with linear recurrence sequences. We apply this bound to estimate the Fourier coefficients, and thus the nonlinearity, of a Boolean function associated with a linear recurrence sequence in a natural way.

Original languageEnglish
Pages (from-to)340-344
Number of pages5
JournalApplied Mathematics Letters
Issue number4
Publication statusPublished - Apr 2006


Dive into the research topics of 'On the nonlinearity of linear recurrence sequences'. Together they form a unique fingerprint.

Cite this